Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does Allopurinal causes tiredness and slow movement?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
Have been taking loxalate with no side effects but now given allopurinal for gout any side effects.? seems a lot more tired and moving slower
Posted Wed, 19 Feb 2014 in Medicines and Side Effects
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: I don't think your symptoms are due to allopurinol Detailed Answer: Hello XXXX Thanks for writing to us I don't think tired feeling and slow movement is due to allopurinol. Allopurinol is uricosuric drug and it doesn't cause slow movement or tiredness.However it causes drowsiness as its side effect. It is important to know indication of taking loxalate. Loxalate belongs to serotonin reuptake inhibitors (SSRIs) group of drugs and it is mainly used to treat depression. Your low feeling is also related to depression,so you may need dose adjustment of loxalate. You should consult your psychiatrist. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor